# SDR 98ZZZX3143

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54HS
- Make and model: Maule MX-7-160
- Aircraft serial: 17004C
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Condition: Leaking
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING ENGINE COWLING FOR SCHEDULED MAINTENANCE, THE AIR INTAKE HOSE CONTAINED APPROXIMATELY 24 OUNCES OF WATER.  IT HAD ACCUMULATED BETWEEN THE COWLING INTAKE AND AIR FILTER AFTER THE AIRCRAFT HAD BEEN WASHED.  THIS HAS OCCURRED ON THREE OTHER AIRCRAFT IN FLEET OF SAME MODEL.
